본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

TOPOLOGICAL PRESSURE OF CONTINUOUS FLOWS WITHOUT FIXED POINTS

LEE, KYUNG-BOK    (Department of Mathematics Hoseo University  );
  • 초록

    The purpose of this paper is to correct erroneous proofs of theorems of He, Lu, Wang and Zheng [1] about the topological pressure of continuous flows without fixed points and to give proofs of some results which are stated in the literature without proofs and thereby to show that their theorems are still true.


  • 주제어

    topological pressure .   separated set .   strongly separated set .   spanning set .   weakly spanning set .   tracing set.  

  • 참고문헌 (3)

    1. L. H. He, Z. H. Lu, F. H. Wang and H. W. Zheng, Topological pressure of continuous flows without fixed points, Dynamical systems, Proceeding of the international conference in honor of professor Lio Shantao, Peking university, China, 9-12 August, 1998, 75-83 
    2. N. P. Bhatia and G.P. Szego, Stability theory of dynamical systems, Springer- Verlag, New York, 1970 
    3. R. Thomas, Topological entropy of fixed points free flows, Trans. Amer. Math. Soc. 319 (1990), 601-608 

 저자의 다른 논문

  • Lee, Kyung Bok (14)

    1. 1992 "Stability of Closed Sets in Semiflows: The Negative Aspects" 충청수학회지 = Journal of the Chungcheong Mathematical Society 5 (1): 49~56    
    2. 1994 "Flows Associated with Semiflows" 충청수학회지 = Journal of the Chungcheong Mathematical Society 7 (1): 69~74    
    3. 1995 "ONE POINT COMPACTIFICATION IN SEMIFLOWS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 8 (1): 167~171    
    4. 1996 "Mane genericity theorem for differentiable maps" Bulletin of the Korean Mathematical Society = 대한수학회보 33 (3): 385~392    
    5. 2003 "UNIQUE CONTINUATION FOR SCHRӦDINGER EQUATIONS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 15 (2): 25~34    
    6. 2003 "FLOWS INDUCED BY COVERING MAPS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 15 (2): 67~72    
    7. 2004 "ON THE PRESSURE OF CONTINUOUS TRANSFORMATIONS" Bulletin of the Korean Mathematical Society = 대한수학회보 41 (3): 427~434    
    8. 2004 "ASYMPTOTIC STABILITY IN GENERAL DYNAMICAL SYSTEMS" Bulletin of the Korean Mathematical Society = 대한수학회보 41 (4): 665~676    
    9. 2007 "CHAIN RECURRENCE AND ATTRACTORS IN GENERAL DYNAMICAL SYSTEMS" Communications of the Korean Mathematical Society = 대한수학회논문집 22 (4): 575~586    
    10. 2011 "CONTINUITY OF THE ORBITAL AND LIMIT SET MAPS IN GENERAL DYNAMICAL SYSTEMS" Communications of the Korean Mathematical Society = 대한수학회논문집 26 (4): 649~660    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기